EconPapers    
Economics at your fingertips  
 

Identification and estimation of nonlinear models using two samples with nonclassical measurement errors

Raymond Carroll, Xiaohong Chen () and Yingyao Hu

Journal of Nonparametric Statistics, 2010, vol. 22, issue 4, 419-423

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://hdl.handle.net/10.1080/10485250903556110 (text/html)
Access to full text is restricted to subscribers.

Related works:
Journal Article: Identification and estimation of nonlinear models using two samples with nonclassical measurement errors (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:gnstxx:v:22:y:2010:i:4:p:419-423

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GNST20

DOI: 10.1080/10485250903556110

Access Statistics for this article

Journal of Nonparametric Statistics is currently edited by Jun Shao

More articles in Journal of Nonparametric Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-31
Handle: RePEc:taf:gnstxx:v:22:y:2010:i:4:p:419-423